Dear Doc X,
Have you ever had Gastroenteritis, the flu and a panic attack at the same time? That’s what benzo withdrawals feel like. Apparently coming off benzos is worse than coming off Heroin. Do you ever get PMS and cry over the smallest things? Add that in as well.
Patients in here have said that Xanax will be banned soon. Did you know that? What was your plan for me? Would I have had no choice but to be admitted into your care again? That didn’t go so well last time.
Why did you keep me on such a harmful drug for so long? Did you lose track of time? I didn’t.
You know my jitters? I can barely control them anymore. I’m so twitchy and agitated. Sometimes I get shudders or full-on spasms. I really tweak out.
You used to be my best friend and I thought we would be friends forever but I don’t want to be your friend anymore. I hate you. I still love you but I really fucking hate you.
You could have helped me out but you took the easy option.
The sad thing is that this will be no real loss to you. You’ll find someone else to fuck up for a blunt fee and a test of patience.
(I was really angry when I wrote that letter but I am glad I didn’t send it. I know that I shouldn’t have blamed my psychiatrist for everything. She wrote the prescriptions but I took the pills.)